Something is wrong
Previous - this entry written on November 06, 2007 at 2:55 am - Next
I have 19 Ultram ER in a bottle sitting next to me, and another 5-6 in other places around the house.
I've been looking up what happens when you overdose with ultram - the standards are drowsiness, lethargy, coma, then death. Basically, you just go to sleep and never wake up again. 400+ mg in a day is considered an overdose. My pills are 100mg each. That's... what, 1900mg plus a bit? Plenty. Plenty to make me sleepy. Sleep, and just... nothing. No more pain. No more ache. No more tears.
I've even got a little bit more booze to send it down with.
I don't know if I'm scaring myself into NOT doing it, or scaring myself into doing it. I don't really know anything, apparently, other than that I hurt so damn much right now that I haven't stopped crying in just under an hour and all I want is peace. I'm tired of being a burden.
Previous - Next
Hosted by Diaryland - All Rights Reserved - Image, Layout, and Content copyright Jax Raven -
- Do Not Feed The Moose -